MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US P.F.C.* FLUT TIB ROD 75X10MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US P.F.C.* FLUT TIB ROD 75X10MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-6410
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer is complaining the info on the label.The medical device is labelled as "cemented", but it is a device that will not be cemented.No surgical delay, no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device was returned as was a photograph for examination and further investigation confirms the label was correctly printed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination, but further investigation of the returned photograph confirms the label was correctly printed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10098483
Report Number1818910-2020-12805
Device Sequence Number2625758
Product Code JWH
UDI-Device Identifier10603295216933
UDI-Public10603295216933
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2020
Device Model Number86-6410
Device Catalogue Number866410
Device Lot NumberE2AF54
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2020
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer07/10/2020
08/01/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/12/2020
08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1